# SDR C2XAOOIA409

- Difficulty date: November 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Part number: MS35061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL-DURING C-CHECK INSPECTION, THE DC EXTERNAL POWER CONNECTOR WAS FOUND TO BE CRACKED. MX REMOVED/REPLACED THE AFFECTED CONNECTOR. A/C WAS APPROVED FOR RETURN TO SERVICE.
